I have already posted this post on the depression board...but it gets so few visitors realtive to this one and I got so few responses I felt I have no choice to to post this on this board. I think it is okay because such a high percenatge of people on this board take these anyway. Need AntiDepressant Answers 09/10/08 08:02 PM I've tried Vitamin D and B vitamins..can't afford all the other natural supplements...and I have not been able to effect my depression. I also get so sick now when I take almost any pill, incuding vitamins and antibiotics etc. My whole system is so over-sensitized. So, I am back to having to make the scary and challenging decision of taking anti-depressants again. What is always daunting to me is that you have to give so much time with each one to try these. Then to wean off of them too. After several it takes months. And trying to do anything especially work is made even harder and worse and more stressful when these don't work out or give you worse side effects. The first time I ever took one I was 54 years old...now I'm 56. I took lexipro for 4 to 5 months. 10 MG's. This made me feel weird and off balance and heavy and pulsating in the head in the beginning and this never really left. I also gained 40 pounds in 3 months and lost my sex drive and couldn't sleep. My complete body pain never got better. The only thing I noticed was some reduction in anxiety. I finally decided to get off of this and let me tell you, I just stopped and it wasn't one week and I was so depressed ( suicide was not far off ) that it was one of the scariest things. I immediately went back on to 5 mgs and took several more weeks worth and spaced out the days to get off of it. Months later I took cymbalta and I got so sick I raced to a doctor ( really wanted to go to an ER ) and he got mad and thought I was exaggerating. I thought I would die that day and following night. Egad...that was the sickest feeling... this slowly passed the next day or so. Felt horrible however, for several days after...but thanks - no thanks...no cymbalta for me. I have read of others getting super sick on this stuff too. So, now another year later and I am still deeply deeply depressed...and sore and sick all over and feel like I have a constant body flu with chills and weakness and many other odd and exhausting symptoms, head aches, off balance, hot skin, muscle cramps, incredibly sore and weak joints and tendons ( diagnosed with tendonitis and torn rotator cuff which started with Levaquin prescription) popping ears, etc etc. I went to a psyche ward meeting today for out-patient healing patients. It was the first one I have ever been to. I asked if anyone could recommend any other AD's...but this was an advanced healing group and they could see I needed to start back at the begining. I never did get any recommendations. I know the names of so many of these AD's. I really don't want to gain anymore weight as I am still 50 pounds over my healthy weight. I really don't want to lose my sex drive again and I don't want to take something that is going to make me feel like you know what when I get off of it. I heard that Wellbutrin is a milder AD and you don't gain weight or lose your sex drive. But, this increases dopamine and not seratonin? For me...what do you think? Would the dopamine be better than the seratonin? Oh man, all the others, zoloft, effexor, prozac...so many to think about. Is Zoloft good or hard to get off of if I choose to do so? Also, Which is the best for tendonitis? I tried Lyrica...sadly another drug that made me sick. No more of that. Somne people saying this new effexor with some number next to it makes them feel good. I will take all the feedback you can send me. I am having your reponses e-mailed back to me. Thank you all. JB in Calif.